# SDR AALA202201026744

- Difficulty date: December 21, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 78,974 hours, 10,483 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 0EV1070A08G01
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR LATCH STICKING **SUPPLEMENTAL REPORT FOR AALA202112226744: REPLACED LAVATORY DOOR PER AMM 25-41-01.** (CLOSED)
